Follow
David Bate
David Bate
Associate Professor, University of Warwick
Verified email at warwick.ac.uk - Homepage
Title
Cited by
Cited by
Year
Structure of measures in Lipschitz differentiability spaces
D Bate
Journal of the American Mathematical Society 28 (2), 421-482, 2015
842015
Differentiability, porosity and doubling in metric measure spaces
D Bate, G Speight
Proceedings of the American Mathematical Society 141 (3), 971-985, 2013
322013
Characterizations of rectifiable metric measure spaces
D Bate, S Li
Annales scientifiques de l'École normale supérieure 50 (1), 1-37, 2017
272017
Purely unrectifiable metric spaces and perturbations of Lipschitz functions
D Bate
Acta Mathematica 224 (1), 1-65, 2020
232020
Differentiability and Poincaré-type inequalities in metric measure spaces
D Bate, S Li
Advances in Mathematics 333, 868-930, 2018
19*2018
Characterising rectifiable metric spaces using tangent spaces
D Bate
Inventiones mathematicae 230 (3), 995-1070, 2022
172022
The Besicovitch–Federer projection theorem is false in every infinite-dimensional Banach space
D Bate, M Csörnyei, B Wilson
Israel Journal of Mathematics 220, 175-188, 2017
112017
Autonomic reactions to emotive stimuli using sensory and extrasensory conditions of presentation
J Beloff, M Cowles, D Bate
Journal of the American Society for Psychical Research 64, 313-319, 1970
81970
Uniformly rectifiable metric spaces: Lipschitz images, bi-lateral weak geometric lemma and corona decompositions
D Bate, M Hyde, R Schul
arXiv preprint arXiv:2306.12933, 2023
52023
Cheeger's differentiation theorem via the multilinear Kakeya inequality
D Bate, I Kangasniemi, T Orponen
arXiv preprint arXiv:1904.00808, 2019
42019
Bi-Lipschitz embeddings of the space of unordered -tuples with a partial transportation metric
D Bate, AL Garcia Pulido
Mathematische Annalen, 1-23, 2024
32024
Quantitative absolute continuity of planar measures with two independent Alberti representations
D Bate, T Orponen
Calculus of Variations and Partial Differential Equations 59 (2), 72, 2020
32020
On the closability of differential operators
G Alberti, D Bate, A Marchese
arXiv preprint arXiv:2311.08058, 2023
22023
On the conformal dimension of product measures
D Bate, T Orponen
Proceedings of the London Mathematical Society 117 (2), 277-302, 2018
22018
Qualitative Lipschitz to bi-Lipschitz decomposition
D Bate
arXiv preprint arXiv:2404.01310, 2024
2024
Typical Lipschitz images of rectifiable metric spaces
D Bate, J Takáè
Journal für die reine und angewandte Mathematik (Crelles Journal), 2024
2024
Fragment-wise differentiable structures
D Bate, S Eriksson-Bique, E Soultanis
arXiv preprint arXiv:2402.11284, 2024
2024
PARAPSYCHOLOGICAL ABSTRACTS
J BELOFF, M COWLES, D BATE
The Journal of Parapsychology 34, 240, 1970
1970
The system can't perform the operation now. Try again later.
Articles 1–18